# SDR 2006FA0000487

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: General aviation
- Aircraft: N2335R
- Make and model: Beech 58
- Aircraft serial: TH1835
- Aircraft time: 1,000 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gasket
- Part number: 331996
- Condition: Swollen
- Location: Wheel Well
- Component: Fuel Filter
- Component part number: 331991053
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FUEL FILTER GASKETS SWELLED CAUSING THE FUEL FILTERS TO LEAK A LARGE AMOUNT OF FUEL OVERBOARD WHILE IN FLIGHT. THE PILOT WAS UNAWARE OF THE LOSS OF FUEL UNTIL AFTER HE LANDED.  APPARENTLY GASKETS ARE NOT COMPATIBLE WITH CURRENT BLENDS OF 100LL. WAS TOLD BY MFG TECHS THAT LOCAL AVGAS MAY HAVE LARGER AMOUNTS OF BENZENE AND TOULENE AND MAY BE CAUSING THE SWELLING OF THE GASKETS. THIS PROBLEM HAS OCCURRED MULTIPLE TIMES. PROBLEM UNRESOLVED AT THIS TIME.
